# SDR 98ZZZM63

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 FLAP TRACK SHOWS WEAR ON OUTBOARD SURFACES OF UPPER AND LOWER RAILS.  BLENDED WORN AREAS IAW BAE ATW FAX DJR/RJ0647-97.  MAX CLEARANCE WITH NEWPADS IS .092 INCH REF FAX FOR EXTENDED WEAR LIMIT.
